# SDR 06FDEA1087

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND RT WING LE XORS 280: EXTERNAL SKIN WITH MISSING MATERIAL.  REPAIRED FLANGE RIB IAW SRM 57-00-01 FIG 10 VOL I AND REPLACED SKIN IAW SRM 51-35-01.
